# SDR QXEA2019091200353

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00789
- Aircraft time: 790 hours, 525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Obstructed
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT LEFT MAIN DOOR DOES NOT OPEN FULLY. REMOVED FROM SERVICE. FOUND DEBRIS BUILD UP ON GUST LOCK PREVENTING THE GUST LOCK TO ENGAGE WHEN CLOSING MCD. CLEANED DEBRIS OFF GUST LOCK AND MCD OPENS & LATCHES NORMALLY. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
